# SDR DXTA2012072305055

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 9,570 hours, 7,674 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW ENCOUNTERED STRONG COCKPIT ODOR ALL PHASES OF FLIGHT, SMELLS LIKE BURNING RUBBER AND BURNED TOAST IN THE COCKPIT.  COULD NOT IDENTIFY THE PROBLEM.  REMOVED & CLEANED OZONE CONVERTER. OPS AND LEAK CHECKS GOOD.  BORESCOPED INSIDE DUCT, FOUND B1/2 SEALANT ON JOINTS C3 DIFFERENT PLATES AND SOME SEALANT PEELING OFF FROM INSIDE DUCT. REMOVED DUCT AND AND CLEANED AND REINSTALLED. RAN AICRAFT AND OPERATED BOTH COCKPIT AND CABIN TEMPS IN AUTO AND MANUAL HOT WITH APU ON AND OFF. NO BURNING ODOR NOTED. RAN BOTH ENGINES AT TAKEOFF AND CRUISE POWER SETTINGS. BLEED AIR SOURCES WERE ISOLATED TO THE ENGINE AT HIGH POWER, NO ODORS NOTED. WORK DONE IAW MM 21-22-00 AND MM 21-71-00.
